It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2012, 06:43 AM   #1
Member
(female)
 
Join Date: Aug 2011
Location: Lexington Indiana USA
Posts: 53
Ambee102 HB User
Help!

I was on doxycycline for a year for a scalp infection. At about 8-9 months on it I started noticing I was not feeling well. Tired diarrhea constipation short of breath heart beating fast couldn't eat loosing weight. I just felt like I was loosing my mind. I was referred to a gi doc and he just said when you stop the antibiotics you should get better. He did do a lower and upper scope checked my gall bladder did some blood work. The only thing he could find was I had mild inflammation all through my upper scope none in the lower scope. My family doc suggested I had some anxiety since my digestive system was upset. I did stop the doxy and was feeling some better but not completely. I had taken a break from caffeine and started drinking it again and I am now wondering why I am starting to feel really bad again. Heart beating fast stomach and chest hurting shaky. Caffeine has never affected me before this. Could something be wrong with me that makes the caffeine trigger the symptoms? Also I had like 3-4 yrs ago I had seen a doc for stomach hurting they said sounded like an ulcer starting take prilosec for 2 weeks. I was all better after that. Then a year or so later I started stomach stuff again. I could not eat without feeling drugged and like throwing up. I did stop eating dairy and got better. All symptoms went away till I was on the antibiotics. Ok so I am wondering if something isn't wrong with my digestive system or stomach that is causing all this and the doxy and caffeine is a trigger. Maybe the dairy free had settled the symptoms of some disease. Does anyone have any ideas or suggestions. My gi doc just thinks it is not related and all I am experiencing is doxy related. I need help. I feel horible again and like I am going crazy. Can someone please answer this?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!